MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the max zero connector is separated from the extension set with the hub of the extension set still attached to the max zero connector.The powerglide device was initially inserted on (b)(6) 2026 and then the malfunction was discovered on (b)(6) 2026.The device was in a patient when it malfunctioned, so the device had to be replaced.No complications that i¿m aware of.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the powerglide pro extension tubing is confirmed and was determined to be use-related.One powerglide pro extension set was returned for evaluation.An initial visual observation of the returned device showed use residues along the extension set.The female luer was broken off the extension tubing upon the return of the device.The female luer was returned with a needleless injection cap attached to the luer.A microscopic observation revealed the break site had an overall elliptical shape.Beach marks were observed along one side of the fracture surface, and marks that extended from one point of the fracture surface outward were observed on the opposite side of the fracture surface.Small tears were observed between the two varying fracture surfaces.The root cause of this failure appears consistent with material fatigue due to repetitive mechanical stresses including twisting and kinking of the tubing along with tensile, or pulling, forces applied to the extension tubing.No obvious damage/defect related to the manufacture of the device was observed during inspection of the returned product.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERGLIDE PRO
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24370740
Report Number3006260740-2026-00903
Device Sequence Number20088225
Product Code FOZ
UDI-Device Identifier00801741232114
UDI-Public(01)00801741232114(11)251118(17)261130(10)REKX0926
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF420108PT
Device Lot NumberREKX0926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown